# SDR SWIA2025100700527

- Difficulty date: May 27, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 39,442 hours, 40,000 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH SCREWJACK FITTING ON THE HORIZONTAL STAB IS GOUGED.    (C-CHECK RO 10/06/2025)BLENDED OUT GOUGES ON LH SCREWJACK FITTING ON THE HORIZONTAL STAB REF CRJ200 SRM 51-12-00 AND REPAIRED IAW MHIRJ REO 601R-55-11-794, REV --, 2025-06-24 AND COMPLIED WITH TASK CARD 51-900-1003-SKY
